# SDR DALA2016103108034

- Difficulty date: March 13, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 76,373 hours, 34,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y254 IN FWD PAX CABIN FLOOR STRUCTURE.  LOC BTW FR 12 TO FR 24, REPAIR ON FLOORBEAM -Y254 IN FWD PAX CABIN FLOOR STRUCTURE LOC BTW FR 12 TO FR 24 AS PER ER/A 523452-14 REVISION 0 AND REVISION ORIGINAL.
